Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Can GERD cause palpitations, increased heart rate ? - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: GERD
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions

Doctor :   hi
Doctor :   how can i help u?
User :   Hello. I am wondering if GERD can cause palpitations, a raised heart rate, and episodes of feeling hot and sweating after a meal.
Doctor :   yeah many times
Doctor :   it can happen
User :   Even if Im not feeling any heartburn?
Doctor :   Do you smoke or chew tobacco/drink alcohol
User :   No to any of those
Doctor :   Do you have Allergies / Diabetes / Thyroid problem / High Blood pressure/Heart disease/ Asthma/use medicines for any illness.
User :   Asthma, I use Advair 250mg and prilosec OTC
Doctor :   k
Doctor :   Please mention about the Sleep, Stools and Appetite, any specific problems with them.
Doctor :   r u there??
User :   Can It cause these symptoms for several hours after eating? its been about 5 or 6 hours since i ate
Doctor :   Have you taken/taking any medicines or had any consultation with a Doctor for GERD
User :   Can It cause this for several hours after eating? It has been about 5 or 6 hours since I ate.
Doctor :   k
Doctor :   r u there??
Doctor :   I have to close this window since there is no response from your side, please get back to us if you need further medical advice.

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor